Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Travelling waves in nonlinearly viscoelastic media and shock structure in elastic media

Authors: Stuart S. Antman and Reza Malek-Madani
Journal: Quart. Appl. Math. 46 (1988), 77-93
MSC: Primary 73D15; Secondary 35L67, 73D40, 73F99
DOI: https://doi.org/10.1090/qam/934683
MathSciNet review: 934683
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73D15, 35L67, 73D40, 73F99

Retrieve articles in all journals with MSC: 73D15, 35L67, 73D40, 73F99

Additional Information

DOI: https://doi.org/10.1090/qam/934683
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society